# SDR R61A2020070900554

- Difficulty date: July 7, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 17,534 hours, 11,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Worn
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP WORN IN FRONT OF WARDROBE.  R&R PHOTOLUMINESCENT STRIP.
